# SDR GTIA012150

- Difficulty date: November 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD LEFT, INBOARD STATION 313 TO 389 TWO CRACKS AT FORWARD END EDGES, SEVERE CORROSION AROUND FASTENER HOLES, BARE METAL AREAS ON SKIN.  FABRICATED THREE DOUBLERS FOR CRACKS AT FORWARD END.  INSTALLED THREE DOUBLERS.  ALL AREAS BUT ONE WITHIN LIMITS.  FABRICATED REPAIR DOUBLERS TWO FOR AREA OUT OF LIMITS.  INSTALLED TWO DOUBLERS IAW DC9 SRM 51-30-2.  (M)
